# SDR SWAA2015091043590

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 71,003 hours, 58,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PROXIMITY EMER ESCAPE PATH LIGHTING STRIP LOOSE AT ROW 8.  R & R STRIP IAW MM.
